On trade-off solution pairs in a special type of transportation problem
Data(s) |
1984
|
---|---|
Resumo |
Abstract is not available. |
Formato |
application/pdf |
Identificador |
http://eprints.iisc.ernet.in/24312/1/6.pdf Achary, KK and Tikekar, VG (1984) On trade-off solution pairs in a special type of transportation problem. In: Proceedings of the indian academy of sciences-mathematical sciences, 92 (1). pp. 1-6. |
Publicador |
Indian academy of sciences |
Relação |
http://www.ias.ac.in/mathsci/index.html http://eprints.iisc.ernet.in/24312/ |
Palavras-Chave | #Physics |
Tipo |
Journal Article PeerReviewed |